## 2025 Medical Dermatology Society Annual Meeting Agenda Thursday, March 6<sup>th</sup> Orlando, Florida

10:00 AM	Registration Opens	
11:00 AM-Noon	1 BI Symposium	
Noon-1:00 PM	BI Sponsored Lunch	
1:00 PM	President's Welcome and Opening Remarks	
1:05 PM	10 min	Research Abstract Presentation1 (8 min talks, 2 min Q&A)
1:15 PM	10 min	Research Abstract Presentation 2
1:25 PM	10 min	Research Abstract Presentation 3
1:35 PM	10 min	Research Abstract Presentation 4
1:45 PM/30m	<b>Clinical Poster Case: Panel / Morning Report Case Discussion</b> Arash Mostaghimi, MD, MPA, MPH, Brigham and Women's Hospital; Harvard Medical School Lindy Fox, MD, University of California, San Francisco Misha Rosenbach, MD, University of Pennsylvania	
2:15 PM/15m	Break	
2:30 PM/30m	<b>Keynote: New Understandings of the Pathophysiology of Lupus</b> Jaehyuk Choi, MD, PhD, Northwestern University, Feinberg School of Medicine	
3:00 PM/20m	Pain Management /emerging treatments/new therapeutics in HS Lauren Orenstein, MD, Emory University School of Medicine	
3:20 PM/20m	<b>Emerging Infections: MPOX and Syphilis</b> Esther Freeman, MD, PhD, Massachusetts General Hospital; Harvard Medical School	
3:40 PM/20m	Break	
4:00 PM/20 min	Lessons Inpatient Dermatology Cuong Nguyen, MD, Northwestern University, Feinberg School of Medicine	
4:20 PM/20m	Rising Star Lecture: CAR-T and Autoimmune Blistering Disorders – An update for clinicians Christoph Ellebrecht, MD, University of Pennsylvania	
4:40 PM/20m	<b>Updates in Morphea and Systemic Sclerosis</b> Heidi Jacobe, MD, UT Southwestern Medical Center	
5:00 PM/10m	Lifetime Achievement Award Presentation Awardee - Pending	
5:10 PM/5m	Closing	
5:15 PM/1h15m Reception		